MAUDE Adverse Event Report: HOLOGIC, INC ATEC SAPPHIRE 100; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC SAPPHIRE 100; INSTRUMENT, BIOPSY
Model Number ATEC SAPPHIRE 100
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: serial number provided but the records are not available at this time the udi, expiration and manufacturing dates are not known.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during an atec procedure on (b)(6) 2023, the system was not pulling back samples.One procedure was aborted after incising and the patient had to be rescheduled.All trouble shooting performed including replacing the cannister prior to changing the needle and saline bag.Testing of second needle saline would not appear at the end of the needle.The technician could not feel vacuum with her thumb on the cannister tubing.Patient was rescheduled.

Brand Name
ATEC SAPPHIRE 100
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
ma
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key17194335
Report Number1222780-2023-00220
Device Sequence Number17957669
Product Code KNW
UDI-Device Identifier15420045504028
UDI-Public15420045504028
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATEC SAPPHIRE 100
Device Catalogue NumberATEC SAPPHIRE 100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown